# SDR C2XA07IA227

- Difficulty date: October 22, 2007
- Submitted: October 27, 2007
- Operation: Air carrier
- Aircraft: N14514
- Make and model: Emb EMB-135LR
- Aircraft serial: 145303
- Aircraft time: 15,280 hours, 12,765 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 7287580501
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MAINTENANCE THE EMERGENCY STRIP LIGHT AT ROW 3A TO 7A WAS FOUND TO BE INOPERATIVE.  THE FLOOR STRIP WIRING WAS FOUND TO BE CHAFED.  THE AFFECTED WIRE WAS REPAIRED, THE LIGHTS OPERATIONALLY TESTED AND THE DISCREPANCY CLEARED.
